Methods and Applications of Analysis
Volume 15 (2008)
On the Lazer-McKenna Conjecture Involving Critical and Super-critical Exponents
Pages: 97 – 120
We prove the Lazer-McKenna conjecture for an elliptic problem of Ambrosetti-Prodi type with critical and supercritical nonlinearities by constructing solutions concentrating on higher dimensional manifolds, under some partially symmetric assumption on the domain.
Elliptic equation; multiplicity; reduction method
2010 Mathematics Subject Classification
Published 1 January 2008